Open Access
2007/2008 On Discrete Limits of Sequences of Piecewise Linear Functions
Zbigniew Grande
Real Anal. Exchange 33(1): 109-112 (2007/2008).


In this article we characterize the discrete limits of sequences of piecewise linear functions. A function $f:[0,1]\to \mathbb{R}$ is the discrete limit of a sequence of piecewise linear functions iff there are closed sets $A_n$ such that $[0,1] = \bigcup_nA_n$ and the restricted functions $f/A_n$ are linear.


Download Citation

Zbigniew Grande. "On Discrete Limits of Sequences of Piecewise Linear Functions." Real Anal. Exchange 33 (1) 109 - 112, 2007/2008.


Published: 2007/2008
First available in Project Euclid: 28 April 2008

zbMATH: 1152.26003
MathSciNet: MR2402866

Primary: 26A15 , 26A21 , 54C05

Keywords: discrete convergence , piecewise linear function , sequence of functions

Rights: Copyright © 2007 Michigan State University Press

Vol.33 • No. 1 • 2007/2008
Back to Top